# SDR COMA9860366

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 2730 · Elevator Control System
- Part: Dampener
- Part number: 10231007
- Condition: Leaking
- Location: Rt Elevator
- Part time: 2,721 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR OUTBOARD FLUTTER DAMPENER LEAKING OUT OF LIMITS.  REPLACED DAMPENER.
